# SDR CALA2023110603294

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47044
- Condition: Cracked
- Location: Sta 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFROMING HOLE SCAN REF EA 5725-01008 REV B STEP 2.3 FOUN D NUMBER 10 HOLE CRACKED. REAMED HOLE NUMBER 10 TO 0.348 I/A/W 767 EA 5725-01008AND PERFOR MED OPEN HOLE SCAN BNDTM PART 6 51-00-15 NO DEFECTS NOTED. REAMED NUMBER 10 HOLE TO 0.418 FOR FREEZE PLUG I/A/W BOEING DWG 767-9 420 AND SRM 51-20-07-0G-0.INSTALLED FREEZE PLUG.
